MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 16MM X 50CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 16MM X 50CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF181650
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This initial/final mdr will be the only report submitted for mfr report #3008114965-2018-00571.Product code: krd/hcg.Concomitant medical product: dcb ((b)(4)), microcatheter (prowler select plus), enpower.(b)(6).Based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.A non-conformance was generated because outer diameter (od) of the resistance heating (rh) coil assembly was not inspected during product final inspection.A health hazard evaluation concluded that the primary risk of the rh coil od being out of specification is that the end user would experience friction while advancing or retracting the device through a microcatheter.In addition, statistical evaluation in the hhe indicated that product in the field should be within specification, even though the required inspection was not conducted.Based on the results of the hhe product was released as acceptable.There are no current safety signals for this lot number, product, or issue.All product rejected during manufacturing was identified as scrap and properly accounted for.
 
Event or Problem Description
It was reported by a healthcare professional that a deltafill 18 coil ((b)(4)) could not be detached during a coil embolization procedure of an aneurysm for evar at the iia.It was reported that an energization failure occurred.Therefore, the coil was replaced with another one.The patient was a (b)(6)-year-old male whose vessel was not torturous and not calcified.A dcb ((b)(4)), microcatheter (prowler select plus), and an enpower were also used for this procedure.The procedure was successfully completed without further issues or delay.There was also no patient injury/complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and a constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The product is not available for the investigation.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up mdr will be the only report submitted for mfr report #3008114965-2018-00571.Additional information received on march 29, 2018: (b)(6).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This follow-up mdr will be the only report submitted for mfr the initial report.This mdr is being submitted to report the following additional information that was received on june 04, 2018: the patient was a 75-year-old male.No damage was noted to the device prior to the procedure.

Brand Name
DELTAFILL18 16MM X 50CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key7334330
Report Number3008114965-2018-00571
Device Sequence Number16301765
Product Code KRD
UDI-Device Identifier10886704077145
UDI-Public10886704077145
Combination Product (Y/N)N
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue NumberDLF181650
Device Lot NumberS12208
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer03/29/2018
06/04/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date04/26/2018
06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR